# SDR FDEA201102240732

- Difficulty date: February 24, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 83,032 hours, 14,116 cycles
- Engine: Pwa PW4462
- Engine time: 17,453 hours, 4,066 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Part number: 15622000
- Part serial: 2849
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 72,597 hours, 13,778 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED LEVEL 2 " ENG 1, OIL TEMP HI" ALERT C/W QRH & RETARDED THROTTLE.  TEMP PEAKED AT 168 & DROPPED BELOW 163 IN ABOUT 6-7 MIN. IT STABILIZED APPROX 10 MINS BEFORE DECREASING TO 110 DEGREES MATCHING  NR 2 & NR 3 OIL TEMPS.  DURING LEVEL FLT & ARRIVAL TEMP REMAINED MATCHED WITH NR 2 & NR 3 WHILE OPERATING NORMALLY.  VISUALLY INSPECTED AIR/OIL HEAT EXCHANGER & VALVE ASSY & NO ABNORMAL FOUND.   R & R NR 1 ENG FUEL OIL HEAT EXCHANGER, FUEL OIL COOLER BYPASS VALVE AND NR 3 BEARING OIL TEMP THERMOCOUPLE PER REF MM 73-14-01-4 AND 79-32-02-4.  RAN NR 1 ENGINE PER JRH. ALL TESTS & CHECKS  PASSED, OIL TEMPS STABILIZED ALL PARAMETERS NORMAL.  LEAK CHECKED GOOD.
